# SDR USAAD00109

- Difficulty date: July 8, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 59516395001
- Condition: Leaking
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH-CLT - FLT 1620, DURING LANDING GEAR EXTENSION ON FINAL APPROACH THE NOSE LANDING GEAR WOULD NOT EXTEND.  THE EMERGENCY EXTENSION HANDLE WAS USED TO EXTEND THE NOSE LANDING GEAR.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL VALVE, AND THE NOSE GEAR BUNGEE CYLINDER.  (M)
